Alert archive / Texas / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 4, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 4, 2026, 7:00 PM CST for Burnet County, Llano County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2026, 7:00 PM CST (01:00 UTC)
- Expired
- Mar 4, 2026, 7:48 PM CST
- In force
- 48 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burnet County, TX, Llano County, TX
The radar
The Ft Hood radar (KGRK), 95 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1914 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.8
The text
As transmitted.
571
WUUS54 KEWX 050100
SVREWX
TXC053-299-050200-
/O.NEW.KEWX.SV.W.0004.260305T0100Z-260305T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
700 PM CST Wed Mar 4 2026
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Llano County in south central Texas...
Northwestern Burnet County in south central Texas...
* Until 800 PM CST.
* At 659 PM CST, a severe thunderstorm was located over Buchanan Lake
Village, or 7 miles north of Buchanan Dam, moving northeast at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Buchanan Lake Village, Lake Victor, Bluffton, Sunnylane, and Tow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
If on or near Lake Buchanan, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3088 9809 3077 9847 3089 9854 3092 9849
3092 9842 3094 9841 3096 9845 3103 9834
3103 9820
TIME...MOT...LOC 0059Z 247DEG 14KT 3086 9845
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP4 follow-up statements
581
WWUS54 KEWX 050107
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
707 PM CST Wed Mar 4 2026
TXC053-299-050200-
/O.CON.KEWX.SV.W.0004.000000T0000Z-260305T0200Z/
Llano TX-Burnet TX-
707 PM CST Wed Mar 4 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR NORTHEASTERN LLANO AND NORTHWESTERN BURNET COUNTIES...
At 706 PM CST, a severe thunderstorm was located over Buchanan Lake
Village, or 8 miles north of Buchanan Dam, moving northeast at 15
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buchanan Lake Village, Lake Victor, Bluffton, Sunnylane, and Tow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake Buchanan, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3088 9809 3077 9847 3089 9854 3092 9849
3092 9842 3094 9841 3096 9845 3103 9834
3103 9820
TIME...MOT...LOC 0106Z 247DEG 14KT 3087 9842
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP494
WWUS54 KEWX 050123
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
723 PM CST Wed Mar 4 2026
TXC053-299-050200-
/O.CON.KEWX.SV.W.0004.000000T0000Z-260305T0200Z/
Llano TX-Burnet TX-
723 PM CST Wed Mar 4 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR NORTHEASTERN LLANO AND NORTHWESTERN BURNET COUNTIES...
At 723 PM CST, a severe thunderstorm was located over Buchanan Lake
Village, or near Buchanan Dam, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buchanan Lake Village, Lake Victor, Bluffton, Sunnylane, and Tow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake Buchanan, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3088 9809 3077 9847 3089 9854 3092 9849
3092 9842 3094 9841 3096 9845 3103 9834
3103 9820
TIME...MOT...LOC 0123Z 287DEG 7KT 3083 9841
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP402
WWUS54 KEWX 050137
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
737 PM CST Wed Mar 4 2026
TXC299-050146-
/O.CAN.KEWX.SV.W.0004.000000T0000Z-260305T0200Z/
Llano TX-
737 PM CST Wed Mar 4 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LLANO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3095 9815 3086 9814 3079 9842 3082 9841
3082 9839 3083 9838 3084 9839 3083 9841
3084 9842 3090 9842
TIME...MOT...LOC 0136Z 283DEG 7KT 3084 9838
$$
TXC053-050200-
/O.CON.KEWX.SV.W.0004.000000T0000Z-260305T0200Z/
Burnet TX-
737 PM CST Wed Mar 4 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR NORTHWESTERN BURNET COUNTY...
At 736 PM CST, a severe thunderstorm was located near Buchanan Lake
Village, or near Buchanan Dam, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lake Victor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake Buchanan, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3095 9815 3086 9814 3079 9842 3082 9841
3082 9839 3083 9838 3084 9839 3083 9841
3084 9842 3090 9842
TIME...MOT...LOC 0136Z 283DEG 7KT 3084 9838
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP863
WWUS54 KEWX 050148
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
748 PM CST Wed Mar 4 2026
TXC053-050158-
/O.CAN.KEWX.SV.W.0004.000000T0000Z-260305T0200Z/
Burnet TX-
748 PM CST Wed Mar 4 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BURNET COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Austin San Antonio.
LAT...LON 3095 9815 3086 9814 3079 9842 3082 9841
3082 9839 3083 9838 3084 9839 3083 9841
3084 9842 3090 9842
TIME...MOT...LOC 0142Z 247DEG 14KT 3086 9833
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 5:44 PM CST, 1 hour 16 minutes earlier. Its key messages:
- Low to medium chance this afternoon/evening of isolated storms, mostly west of I-35. A few may be strong to marginally severe.
- Unsettled weather pattern continues through the middle of next week with daily shower and storm chances. Strong to marginally severe storms and locally heavy rains are possible most days.
- Well above average temperatures most days through the middle of next week, but cooler for this weekend.
Area forecast discussion, Mar 4, 5:44 PM CST, 1 hour 16 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 544 PM CST Wed Mar 4 2026 ...New AVIATION (00Z TAFS)... .KEY MESSAGES... - Low to medium chance this afternoon/evening of isolated storms, mostly west of I-35. A few may be strong to marginally severe. - Unsettled weather pattern continues through the middle of next week with daily shower and storm chances. Strong to marginally severe storms and locally heavy rains are possible most days. - Well above average temperatures most days through the middle of next week, but cooler for this weekend. && .SHORT TERM... (Tonight through Thursday night) Issued at 1208 PM CST Wed Mar 4 2026 The primary weather of interest for South-Central Texas over the next two days is the low to medium potential for isolated thunderstorms primarily west of I-35. Overall rain chances are 20 to 40 percent. This morning's 12Z sounding from Del Rio showed a warmer capping inversion than the 00Z HREF members, possibly leaning towards lower storm coverage, but surface temperatures have also skewed higher than modeling. Some of that cap should erode this afternoon as a passing trough encourages slight lifting and cooling of the mid- levels, but locally overachieving surface temperatures will probably be required for storms to break through. That focuses storm potential mainly to late afternoon to evening. There has been a slight uptick in the hi-res guidance showing a storm or two develop over the eastern Hill Country or Rio Grande Plains mainly after 6 PM this evening, with the aid of the evening seabreeze interacting with differential heating near the Balcones Escarpment. Should this occur, these storms would be in a 1500 J/kg MLCAPE environment with modest 20 kt effective bulk shear. This supports a marginal severe risk this evening, and the SPC is highlighting a level 1 of 5 risk for severe weather between the Hill Country, southern Edwards Plateau, and Rio Grande Plains. The primary severe hazards are isolated instances of large hail and damaging winds. Weak forcing favors sparse coverage, but slow storm motions and relatively high PWAT could drive up rainfall totals in isolated spots. Evening storms should weaken tonight as forcing diminishes. However, humid and warm air remain in place as southerly winds continue. A shortwave trough moving across the Four Corners region on Thursday should help induce isolated thunderstorm developing along the dry line mainly over West Texas and over higher Mexican terrain. This development will likely be west of our area, but sufficient potential instability is available for a storm to wander into the Rio Grande Plains or southern Edwards Plateau Thursday evening. Rain chances with that activity are lower than today's... about 20 to 30 percent. && .LONG TERM... (Friday through next Wednesday) Issued at 1208 PM CST Wed Mar 4 2026 Good model agreement continues in projecting strong trough moving across the Intermountain West and Rockies, bifurcating into a shortwave trough ejecting over the Central Plains and a cut-off low dropping southwest towards the Baja California. This sets the stage for an active weather pattern to end the week, continuing into next week. The faster, ejecting shortwave should send a dryline into western parts of our area on Friday, followed by a cold front Saturday that may stall out over our area throughout the weekend. Both of these features represent opportunities for showers and thunderstorms, with the highest chances accompanying the more well-defined cold front. Mid- to upper-level flow directed by the lagging cut-off low over Texas will overlap with these features, supplying the moisture supporting these rounds of showers and storms. As the cut-off low sits over the Baja California into next week, additional mid level impulses spun off from the low should continue tracking along the jet stream over Texas, potentially inducing more flare ups in showers and storms along residual stationary frontal surface. Eventually, the cut-off low should rejoin the jet stream and move east across Texas as an open trough, delivering a final round of rain midweek next week. The long range grand ensemble precipitation chances with this final round peak Tuesday into Tuesday night, in agreement with deterministic and AI solutions. However, these cut- off low setups are notoriously fickle, so expect additional fine tuning of timing of rain chances and the duration of the general period of active weather. Complexities aside, the general message is that there is a medium to high likelihood of several rounds of showers and thunderstorms for varying portions of South-Central Texas Friday into midweek next week. The highest confidence round in terms of coverage is Saturday into Sunday in tandem with the stalling front. The long range ensemble mean accumulated rainfall is at an inch or greater over virtually the entire CWA through Wednesday, and the associated chance of over 1 inch rainfall through the forecast period has risen some into the 60 to 90 percent range. The long fetch of moisture streaming into the area during this period indicate the possibility of locally heavy rains, and the WPC indicates a level 1 of 4 risk for rainfall capable of localized flash flooding over the weekend. Moderate instability and shear may allow for a few strong to severe storms, though the heavy rain potential is expected to be the main impact. Above average temperatures should persist through the week into early next week, though weak cold advection behind the front, cloudiness, and rain chances should combine to lower temperatures some over the weekend. Highs Saturday and more likely Sunday could be closer to seasonable norms for early March. && .AVIATION... (00Z TAFS) Issued at 539 PM CST Wed Mar 4 2026 Gusty winds are expected to continue out of the southeast through the next 24-30 hours at all TAF sites. MVFR ceilings will develop after 05Z at AUS, SAT, and SSF and after 09Z at DRT this evening. There may be a brief window of opportunity for IFR ceilings around sunrise tomorrow morning, but with winds remaining quite strong, expect that ceilings will remain above 1000 ft. For now, have kept any mention of precip out of the TAFs as confidence is too low. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 84 67 83 / 20 30 20 70 Austin Bergstrom Intl Airport 66 85 66 85 / 20 30 20 60 New Braunfels Muni Airport 66 84 66 83 / 20 30 20 60 Burnet Muni Airport 65 82 66 80 / 30 20 20 80 Del Rio Intl Airport 68 87 66 89 / 30 30 30 20 Georgetown Muni Airport 65 84 65 83 / 30 30 20 70 Hondo Muni Airport 65 87 64 84 / 30 20 30 60 San Marcos Muni Airport 66 86 66 85 / 20 30 20 60 La Grange - Fayette Regional 68 84 67 86 / 10 10 20 30 San Antonio Intl Airport 68 85 67 83 / 30 30 30 70 Stinson Muni Airport 68 87 68 84 / 20 20 30 60 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Tran LONG TERM....Tran AVIATION...MMM
In the hours before
Special weather statement, Mar 4, 4:38 PM CST, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
438 PM CST Wed Mar 4 2026
TXZ171-042330-
Llano TX-
438 PM CST Wed Mar 4 2026
...A strong thunderstorm will impact portions of northern Llano
County through 530 PM CST...
At 438 PM CST, Doppler radar was tracking a strong thunderstorm near
Valley Spring, or near Llano, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kingsland, Llano, Gainesville, Baby Head, Lone Grove, Stolz,
Bluffton, Valley Spring, and Tow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3068 9843 3067 9844 3065 9843 3069 9884
3091 9892 3092 9888 3092 9848
TIME...MOT...LOC 2238Z 255DEG 18KT 3083 9875
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, Mar 4, 4:55 PM CST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
455 PM CST Wed Mar 4 2026
TXZ171-188-042345-
Gillespie TX-Llano TX-
455 PM CST Wed Mar 4 2026
...A strong thunderstorm will impact portions of northeastern
Gillespie and southwestern Llano Counties through 545 PM CST...
At 455 PM CST, Doppler radar was tracking a strong thunderstorm near
Crabapple, or 9 miles north of Fredericksburg, moving northeast at
10 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Eckert, Enchanted Rock State Natural Area, and Crabapple.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3057 9850 3028 9890 3037 9904 3050 9897
3050 9896 3051 9897 3054 9895
TIME...MOT...LOC 2255Z 214DEG 5KT 3040 9887
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
CPSpecial weather statement, Mar 4, 5:02 PM CST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
502 PM CST Wed Mar 4 2026
TXZ171-042345-
Llano TX-
502 PM CST Wed Mar 4 2026
...A strong thunderstorm will impact portions of northwestern Llano
County through 545 PM CST...
At 502 PM CST, Doppler radar was tracking a strong thunderstorm near
Castell, or 10 miles west of Llano, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Castell, Field Creek, Baby Head, and Valley Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3060 9882 3067 9897 3092 9896 3092 9860
TIME...MOT...LOC 2302Z 201DEG 16KT 3074 9885
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, Mar 4, 5:41 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
541 PM CST Wed Mar 4 2026
TXZ171-050015-
Llano TX-
541 PM CST Wed Mar 4 2026
...A strong thunderstorm will impact portions of northwestern Llano
County through 615 PM CST...
At 540 PM CST, Doppler radar was tracking a strong thunderstorm near
Valley Spring, or 12 miles northwest of Llano. This storm was nearly
stationary.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Valley Spring, Field Creek, and Baby Head.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3077 9871 3079 9896 3092 9896 3092 9862
TIME...MOT...LOC 2340Z 176DEG 4KT 3083 9886
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, Mar 4, 6:06 PM CST, 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
606 PM CST Wed Mar 4 2026
TXZ171-050045-
Llano TX-
606 PM CST Wed Mar 4 2026
...Strong thunderstorms will impact portions of northern Llano
County through 645 PM CST...
At 605 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Field Creek to near Baby Head to near Lone
Grove. Movement was northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Llano, Field Creek, Baby Head, Valley Spring, Lone Grove, and Stolz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3074 9858 3083 9897 3092 9896 3092 9846
TIME...MOT...LOC 0005Z 205DEG 18KT 3089 9893 3088 9859 3081 9862
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, Mar 4, 6:49 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
649 PM CST Wed Mar 4 2026
TXZ171-172-050130-
Llano TX-Burnet TX-
649 PM CST Wed Mar 4 2026
...A strong thunderstorm will impact portions of northeastern Llano
and northwestern Burnet Counties through 730 PM CST...
At 648 PM CST, Doppler radar was tracking a strong thunderstorm over
Tow, or 8 miles northwest of Buchanan Dam, moving northeast at 15
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Buchanan Dam, Buchanan Lake Village, Lake Victor, Inks Lake State
Park, Lone Grove, Stolz, Sunnylane, Bluffton, Tow, and Colorado Bend
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3073 9837 3078 9862 3092 9864 3092 9842
3094 9841 3095 9845 3096 9845 3098 9844
3101 9846 3103 9844 3103 9800
TIME...MOT...LOC 0048Z 232DEG 11KT 3086 9848
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 6:06 PM CST | Special Weather Statement | EWX | Llano | 39 min |
| Mar 4, 6:49 PM CST | Special Weather Statement | EWX | Burnet | 41 min |
| Mar 4, 7:47 PM CST | Special Weather Statement | EWX | Burnet | 43 min |
| Mar 4, 8:15 PM CST | Areal Flood Advisory | EWX | Burnet | 3 hr |
| Mar 4, 8:28 PM CST | Special Weather Statement | EWX | Burnet | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.